Volume 47, Number 1
Previous Issue Next Issue

Jing An & Jie Shen

10.4208/jms.v47n1.14.01

J. Math. Study, 47 (2014), pp. 1-20.

Preview Full PDF 968 8878 Abstract

Huiyuan Li

10.4208/jms.v47n1.14.02

J. Math. Study, 47 (2014), pp. 21-46.

Preview Full PDF 1004 9025 Abstract

Haiming Song, Ran Zhang & Wenyi Tian

10.4208/jms.v47n1.14.03

J. Math. Study, 47 (2014), pp. 47-64.

Preview Full PDF 1107 9145 Abstract

Bo Wang & Li-Lian Wang

10.4208/jms.v47n1.14.04

J. Math. Study, 47 (2014), pp. 65-84.

Preview Full PDF 1065 9112 Abstract

Weiwei Wang & Chuanju Xu

10.4208/jms.v47n1.14.05

J. Math. Study, 47 (2014), pp. 85-110.

Preview Full PDF 960 8880 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard